# SDR UIEA2017011800074

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,588 hours, 9,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 3713
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK BITE MAINTENANCE MESSAGE, FAULTS LEFT PACK LOW LIMIT VALVE.  PERFORMED FIM TASK 803 & 21-51 REV 1.  LT PACK CONTROLLER IAW FIM TASK REMOVED AND REPLACED LOW LIMIT VALVE IAW AMM 21-51-11.  NO FAULTS FOUND.
